Exponentially growing solutions for nonsmooth first-order perturbations of the Laplacian

Carlos F. Tolmasky

Research output: Contribution to journalArticlepeer-review

34 Scopus citations

Abstract

We construct exponentially growing solutions for first-order perturbations of the Laplacian which are not smooth. We apply this kind of solution to prove global uniqueness for an inverse boundary value problem for the Schrödinger equation in the presence of a magnetic field.

Original languageEnglish (US)
Pages (from-to)116-133
Number of pages18
JournalSIAM Journal on Mathematical Analysis
Volume29
Issue number1
DOIs
StatePublished - Jan 1998

Keywords

  • Dirichlet-Neumann map
  • Exponentially growing solutions
  • Inverse boundary problems

Fingerprint Dive into the research topics of 'Exponentially growing solutions for nonsmooth first-order perturbations of the Laplacian'. Together they form a unique fingerprint.

Cite this